Osaka Journal of Mathematics

On the $Łambda$-module structures of $\tau$-homotopy groups of $X\wedge S\sp {1,0}\sb +$

Masami Hosobuchi

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 22, Number 1 (1985), 157-161.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200778041

Mathematical Reviews number (MathSciNet)
MR785528

Zentralblatt MATH identifier
0566.55007

Subjects
Primary: 55Q52: Homotopy groups of special spaces

Citation

Hosobuchi, Masami. On the $Łambda$-module structures of $\tau$-homotopy groups of $X\wedge S\sp {1,0}\sb +$. Osaka J. Math. 22 (1985), no. 1, 157--161. https://projecteuclid.org/euclid.ojm/1200778041


Export citation